1 doctor weighed in:

Bad diarrhea a month after starting doryx (doxycycline)?

1 doctor weighed in
Dr. Joel Gallant
Internal Medicine - Infectious Disease

In brief: Get checked

Any time you have bad diarrhea after taking antibiotics, or while taking them, you should get checked for clostridium difficile infection, which requires a stool exam. In the meantime, avoid milk products, since having diarrhea can make you temporarily lactose deficient.

In brief: Get checked

Any time you have bad diarrhea after taking antibiotics, or while taking them, you should get checked for clostridium difficile infection, which requires a stool exam. In the meantime, avoid milk products, since having diarrhea can make you temporarily lactose deficient.
Dr. Joel Gallant
Dr. Joel Gallant
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors